# SDR DALA2014121006495

- Difficulty date: June 25, 2013
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 82,511 hours, 11,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller Tray
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ROLLER TRAY DAMAGED.  PERFORMED PERMANENT REPAIR ON AFT CARGO ROLLER TRAY IAW ERA 516401-14, REV ORIG AND SRM 53-00-53.
